# SDR GTIA2015070501594

- Difficulty date: July 5, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N612NK
- Make and model: Airbus A320-232
- Aircraft serial: 5029
- Aircraft time: 13,824 hours, 6,453 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240006
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR ASSIST BOTTLE LOW.  SERVICED L2 DOOR ASSIST BOTTLE TO PLACARD PRESSURE WITH DRY N2 IAW AMM 52-10-00-210-001.
